# SDR SWAA2022011736905

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN OPEN HOLE ON FRAME BS 540+1' BELOW STR 22L AFT HOLE L/H SIDE ON LOWER FUSELAGE / PERFORMED REPAIR FUSELAGE SKIN BS 540 CHORD SPLICE AT S-22L LEFT SIDE IAW EA # 1-A53-21170 REV 4 ALL STEPS ARE DOCUMENTED ON NRC L141460
